Insane acne still. 2 months since last shot

Spookybro

New member
Awards
0
I took my last injection of test e Oct 31st. Waited 2 weeks and started pct for 5 weeks consisting of clomid and nolva with some dosing of aromasin as well... anyways.

I've completed pct a while ago and my acne on my arms chest and back are worse than when I was on cycle...its cystic acne which is hormonal acne... how long until my hormones even out and this goes away? I cant even go shirtless it's that bad.
 
Renew1

Renew1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
I took my last injection of test e Oct 31st. Waited 2 weeks and started pct for 5 weeks consisting of clomid and nolva with some dosing of aromasin as well... anyways.

I've completed pct a while ago and my acne on my arms chest and back are worse than when I was on cycle...its cystic acne which is hormonal acne... how long until my hormones even out and this goes away? I cant even go shirtless it's that bad.
What are you taking right now?
 

jdm23

Member
Awards
1
  • Established
Go to the dr and get accutane. I fought mine for 8 months before getting on and accutane has it cleared up in 2 weeks. This was at its worst.
IMG_0641.jpg
 
manifesto

manifesto

Well-known member
Awards
6
  • Established
  • First Up Vote
  • RockStar
  • RockStar
  • RockStar
  • RockStar
If you can, get some bloodwork done...I would guess your DHT is way out of wack
 
Bagofturdwind

Bagofturdwind

Member
Awards
1
  • Established
If you can, get some bloodwork done...I would guess your DHT is way out of wack
Yes, try to get bloodwork done before jumping on something as harsh as accutane. If you took/take any orals, I’d try my best to avoid accutane, as it’s extremely toxic to the liver. They also advise you limit protein while taking it. I view it as a last resort, and to me 2 months doesn’t warrant last resorts. Try to pinpoint the underlying cause by getting bloodwork.
 
Bagofturdwind

Bagofturdwind

Member
Awards
1
  • Established
If you can, get some bloodwork done...I would guess your DHT is way out of wack
Yes, try to get bloodwork done before jumping on something as harsh as accutane. If you took/take any orals, I’d try my best to avoid accutane, as it’s extremely toxic to the liver. They also advise you limit protein while taking it. I view it as a last resort, and to me 2 months doesn’t warrant last resorts. Try to pinpoint the underlying cause by getting bloodwork.
 
manifesto

manifesto

Well-known member
Awards
6
  • Established
  • First Up Vote
  • RockStar
  • RockStar
  • RockStar
  • RockStar
Do some research on Finasteride....if your DHT is high (which I'm almost certain it is) this will help
 

CroLifter

Well-known member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I had a horrible breakout on masteron...but simply showering 2 times a day and using regular hand washing soap solved it almost completely.

Other than that, i dont think you can do much.

I mean how high can your dht be right now, after such a long cycle? Did you have acne like this on cycle when your dht was 10x higher? If not, dht is not the problem.

Also, go in the sun and tan, it helps. Salt water bath helps too, i dont know where you live, but if you can go for a swim in the ocean it would help.

I started having breakouts ironically when my test got low, but i went to the seaside and tanning and swimming helped.

also if you are in situation where you are spending time constantly sweaty with the t shirt on it wont get better.
 
Last edited:

Jstrong20

Well-known member
Awards
2
  • Established
  • First Up Vote
Look up pantothenic acid. It’s basically just a b vitamin but in high doses it truly works wonders. Was popular on forums a few years ago so should be able to find lots of info on it easy.
 

jdm23

Member
Awards
1
  • Established
Yes, try to get bloodwork done before jumping on something as harsh as accutane. If you took/take any orals, I’d try my best to avoid accutane, as it’s extremely toxic to the liver. They also advise you limit protein while taking it. I view it as a last resort, and to me 2 months doesn’t warrant last resorts. Try to pinpoint the underlying cause by getting bloodwork.
Yeah I agree. Accutane is definitely a last resort but if it’s like mine and doesn’t respond to antibiotic or any topicals it’s a godsend. No drinking or orals for a few months is a small price to pay. I was able to bench press for the first time in six months this week. Previously the cysts were too painful.
 

jrock645

Well-known member
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
500mg of cinnamon 5x’s a day. Limit fatty/greasy foods and sugary stuff.

Also, try get some benzyl peroxide bosywash. And the neutrogena acne body wash works well too.

Doing these things, i have no acne on cycle whatsoever.
 
manifesto

manifesto

Well-known member
Awards
6
  • Established
  • First Up Vote
  • RockStar
  • RockStar
  • RockStar
  • RockStar
Holy frick...that's alot of cinnamon
 
manifesto

manifesto

Well-known member
Awards
6
  • Established
  • First Up Vote
  • RockStar
  • RockStar
  • RockStar
  • RockStar
And he could still have high DHT off cycle...he may just be a person who has elevated DHT, and the cycle to exacerbate the issue
 

Similar threads


Top